Aa
A
A
A
Close
Ovarian Cancer Community
6.28k Members
Avatar universal

severe abdominal pain with vaginal bleeding and is on contraceptive

what are the possible cause of severe abdominal pain with vaginal bleeding and being on the injection contraceptive that one receive once every 3 or 6 months
2 Responses
158061 tn?1202681926
I know ovarian cancer you could try the Dr.'s Gynecology forum or women's health.  You should call your Dr.s office on Monday and get a check-up
16702 tn?1234094245
Try posting your question under the Women's Health forum...
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn how to spot the warning signs of this “silent killer.”
Diet and digestion have more to do with cancer prevention than you may realize
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.